Numerische Mathematik

, Volume 58, Issue 1, pp 839–853

On the convergence of multistep methods for nonlinear stiff differential equations

  • C. Lubich

DOI: 10.1007/BF01385657

Cite this article as:
Lubich, C. Numer. Math. (1990) 58: 839. doi:10.1007/BF01385657


Convergence estimates are given forA(α)-stable multistep methods applied to singularly perturbed differential equations and nonlinear parabolic problems. The approach taken here combines perturbation arguments with frequency domain techniques.

Subject classications

AMS(MOS): 65L05 65L20 65M15 65M20 CR: G1.7 

Copyright information

© Springer-Verlag 1991

Authors and Affiliations

  • C. Lubich
    • 1
  1. 1.Institut für Mathematik und GeometrieUniversität InnsbruckInnsbruckAustria

Personalised recommendations